# SDR ASAA2014030607458

- Difficulty date: March 6, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 64,887 hours, 42,318 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 500f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500F, FRAME SHEAR TIE IS CRACKED BETWEEN STRINGERS 25&26R.  FOUND DURING DISPLACEMENT OF FRAME.  ACFT GROUNDED.  REPAIRED SHEAR TIE IAW EA 400, 53EA 124113 REV.
